University of Hertfordshire

From the same journal

By the same authors

Extended T-systems

Research output: Contribution to journalArticlepeer-review


  • 734390

    Accepted author manuscript, 375 KB, PDF document

View graph of relations
Original languageEnglish
Pages (from-to)591-631
JournalSelecta Mathematica
Early online date15 Apr 2011
Publication statusPublished - 2012


We use the theory of q-characters to establish a number of short exact sequences in the category of finite-dimensional representations of the quantum affine groups of types A and B. That allows us to introduce a set of 3-term recurrence relations which contains the celebrated T-system as a special case

ID: 734390